Sequentially cohen-Macaulay path ideals of cycles

Sara Saeedi Madani, Dariush Kiani, Naoki Terai

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

Let R = k[x1, . . . , xn], where k is a field. The path ideal (of length t ≥ 2) of a directed graph G is the monomial ideal, denoted by It(G), whose generators correspond to the directed paths of length t in G. Let Cnbe an n-cycle. We determine when I t(Cn) is unmixed. Moreover, We show that R/I t(Cn) is sequentially Cohen-Macaulay if and only if n = t or t + 1 or 2t + 1.

Original languageEnglish
Pages (from-to)353-363
Number of pages11
JournalBulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie
Volume54
Issue number4
Publication statusPublished - 2011
Externally publishedYes

Keywords

  • Path ideals
  • Sequentially cohen-macaulay

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Sequentially cohen-Macaulay path ideals of cycles'. Together they form a unique fingerprint.

Cite this